T Nation

No Erection!


#1

Hi!

i just started a cycle with Test E and Dbol
dosage:
test e 600 mg/week
Dbol 50 mg/day

I've just started 4 days ago and my libido is already gone completly!?
i've done D-bol / Test E before and this have never happend.

becouse this havent happend before i have no idea how to get this fixed. .
Should i dropped the Dbol untill the test kicks in ?
should i lower the dosages?
should i start an AI ?

if you need more info just write and ask! couldent think of more to write at this hectic time !!

appreciate answers!

Best regards Burkeen


#2

describe, in perfect detail, your penis


#3

eh well …
it’s just hanging there and not wanting to get hard … whatever i do!
otherwise i can just get boner by laying next to my gf!


#4

hi it’s like just hanging there and doenst wanna get hard!

all it took some days ago was my GF to lay next to me !

burkeen


#5

I agree, I think an accurate description of your penis would help. Hah nah just kidding… Use your AI dummy… I had a similar problem not to long ago… Dbol will raise your estrogen pretty quick if your not using an AI… I recommend Aromasin 25mg a day while running the Dbol. Then cut back a little when you drop the Dbol… That’s what worked for me


#6

[quote]Yogi wrote:
describe, in perfect detail, your penis[/quote]

Lol, I almost spit out my coffee when I read this!


#7

[quote]KountKoma wrote:

[quote]Yogi wrote:
describe, in perfect detail, your penis[/quote]

Lol, I almost spit out my coffee when I read this![/quote]
I managed to swallow…


#8

Theres many caises of limp dick. Gonna need a few pics to properly access. No homo bro


#9

Like ross said. Your estro is prolly rising from dbol